# SDR R61A20090069

- Difficulty date: October 16, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 5,936 hours, 4,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0986
- Condition: Disconnected
- Location: L1 Door
- Part time: 5,935 hours, 4,728 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR WAS GENERATED FROM HEAVY CHECK - MTX REPORTED L-1 DOOR SLIDE PACK OPENING PIN WAS DISCONNECTED.  MAINTENANCE REMOVED AND REPLACED L-1 DOOR EVAC SLIDE PER EMB AMM.
